# SDR DL72S002085

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Aircraft time: 73,265 hours, 57,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 14451
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE BATTERY PACK INOP AT THE AFT CARGO DOOR EMERGENCY LIGHTS.  CHANGED BATTERY PACK, EMERGENCY LIGHTS ARE OK.
